# SDR CA140923003

- Difficulty date: September 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,455 hours
- Engine: Pwc PW150A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN REPORTED THAT THE NOSE LANDING GEAR BEING SLOW TO RETRACT AFTER TAKEOFF AND DECIDED TO RETURN TO THE AIRPORT.  AFTER EVENTFUL LANDING, MAINTENANCE PERSONNEL TOOK THE AIRCRAFT OUT OF SERVICE FOR FUNCTIONAL CHECK OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM, AFTER SUCCESSFUL COMPLETION OF 20 CYCLES AIRCRAFT WAS RELEASE BACK TO SERVICE WITH NO FAULT FOUND.
